# SDR SIMA20131228003

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,325 hours, 31,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD EMERGENCY FLASHLIGHT IS INOPERATIVE.  R & R AFT BULKHEAD EMERGENCY  FLASHLIGHT IAW AMM 33-51-01.
